# SDR FDEA201105231934

- Difficulty date: May 23, 2011
- Submitted: June 7, 2011
- Operation: Air carrier
- Aircraft: N287FE
- Make and model: Boeing 727-2D4
- Aircraft serial: 21849
- Aircraft time: 41,438 hours, 28,743 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 53FX15322
- Condition: Gouged
- Location: Bs 620 S10l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCD INNER SURROUND SKIN GOUGED STA 620 STR 10L. REMOVED DAMAGED MCD INNER SKIN (UPPER AFT) SPLICE, FABRICATED NEW, AND INSTALLED IAW SRM 51-30-2 & SRM 53-10-2 FIG 3A.
